# SDR S8PA971051

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL WEB STRAP CORRODED ON BOTTOM INBOARD SIDE AT BS 847, WL 160, RBL 19.  FOUND CORROSION ON SHIM TO BE OUT OF LIMITS FABRICATED NEW SHIM AND INSTALLED.  (M)
